Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 10, NWS Milwaukee, WI

February 2, 2011

NWS Milwaukee, WI issued this small craft advisory at Feb 2, 2011, 9:06 PM CST. It took effect at Feb 3, 2011, 6:00 AM CST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2011, 9:06 PM CST (03:06 UTC)
In effect from
Feb 3, 2011, 6:00 AM CST
Expired
Feb 5, 2011, 3:00 AM CST
In force
45 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WHUS73 KMKX 030306
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CST WED FEB 2 2011

...BRISK WEST TO SOUTHWEST WINDS EXPECTED THURSDAY INTO SATURDAY
NIGHT...

.AS HIGH PRESSURE OVER THE CENTRAL PLAINS MOVES SOUTHEAST...A
BRISK WEST TO SOUTHWEST WIND WILL DEVELOP ACROSS SOUTHERN LAKE
MICHIGAN THURSDAY AND INTO SATURDAY NIGHT.

LMZ643>646-031115-
/O.CAN.KMKX.SC.Y.0009.000000T0000Z-110203T0300Z/
/O.NEW.KMKX.SC.Y.0010.110203T1800Z-110205T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
906 PM CST WED FEB 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO MIDNIGHT
CST FRIDAY NIGHT...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO
MIDNIGHT CST FRIDAY NIGHT. THE PREVIOUS SMALL CRAFT ADVISORY HAS
BEEN CANCELLED.

* WINDS: WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TO DEVELOP BY
  THURSDAY AFTERNOON WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS
  WILL CONTINUE INTO SATURDAY NIGHT.

* WAVES: 3 TO 5 FEET THURSDAY AFTERNOON AND INTO SATURDAY
  NIGHT...WITH THE HIGHER WAVES TOWARD OPEN WATERS. 

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
8 follow-up statements
707 
WHUS73 KMKX 031002
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
402 AM CST THU FEB 3 2011

...BRISK WEST TO SOUTHWEST WINDS TODAY INTO FRIDAY NIGHT...

.A TIGHT PRESSURE GRADIENT WILL DEVELOP BETWEEN STRONG HIGH
PRESSURE OVER THE CENTRAL UNITED STATES AND A COUPLE LOW PRESSURE
AREAS MOVING EAST ACROSS SOUTHERN CANADA. BRISK WEST TO SOUTHWEST
WINDS AND HIGH WAVES WILL RESULT.

LMZ643>646-031815-
/O.EXT.KMKX.SC.Y.0010.110203T1200Z-110205T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
402 AM CST THU FEB 3 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST FRIDAY
NIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
FRIDAY NIGHT. 

* WINDS: WEST TO SOUTHWEST WINDS 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET THIS AFTERNOON INTO FRIDAY NIGHT...WITH THE
  HIGHER WAVES TOWARD OPEN WATERS.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/MKX
GEHRING
522 
WHUS73 KMKX 032114
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 PM CST THU FEB 3 2011

...BRISK WEST TO SOUTHWEST WINDS TONIGHT INTO FRIDAY NIGHT...

.A TIGHT PRESSURE GRADIENT WILL PREVAIL BETWEEN STRONG HIGH
PRESSURE OVER THE CENTRAL UNITED STATES AND A COUPLE LOW PRESSURE
AREAS MOVING EAST ACROSS SOUTHERN CANADA. BRISK WEST TO SOUTHWEST
WINDS AND HIGH WAVES WILL RESULT.

LMZ643>646-040515-
/O.CON.KMKX.SC.Y.0010.000000T0000Z-110205T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 PM CST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY NIGHT. 

* WINDS: WEST TO SOUTHWEST WINDS 15 TO 25 KNOTS.

* WAVES: 3 TO 5 FEET INTO FRIDAY NIGHT...WITH THE HIGHER WAVES
  TOWARD OPEN WATERS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
994 
WHUS73 KMKX 040244
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CST THU FEB 3 2011

...BRISK WEST TO SOUTHWEST WINDS TONIGHT INTO FRIDAY NIGHT...

.A TIGHT PRESSURE GRADIENT WILL PREVAIL BETWEEN STRONG HIGH
PRESSURE OVER THE OHIO RIVER VALLEY AREA AND A COUPLE LOW
PRESSURE AREAS MOVING EAST ACROSS SOUTHERN CANADA. BRISK WEST TO
SOUTHWEST WINDS AND HIGH WAVES WILL RESULT.

LMZ643>646-041045-
/O.CON.KMKX.SC.Y.0010.000000T0000Z-110205T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
844 PM CST THU FEB 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY NIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
FRIDAY NIGHT. 

* WINDS: WEST TO SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 3 TO 5 FEET INTO FRIDAY NIGHT...WITH THE HIGHER WAVES 
  TOWARD OPEN WATERS. 

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
938 
WHUS73 KMKX 040947
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
347 AM CST FRI FEB 4 2011

...BRISK AND GUSTY SOUTHWEST WINDS TODAY AND THIS EVENING...

.A TIGHT PRESSURE GRADIENT WILL PREVAIL BETWEEN STRONG HIGH
PRESSURE OVER THE SOUTHEAST UNITED STATES AND LOW PRESSURE MOVING
ACROSS ONTARIO CANADA. BRISK WEST TO SOUTHWEST WINDS WILL PREVAIL
WITH HIGH WAVES TOWARD OPEN WATER. 

LMZ643>646-041800-
/O.CON.KMKX.SC.Y.0010.000000T0000Z-110205T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
347 AM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTHWEST WINDS 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS.

* WAVES: 1 TO 3 FEET BUT HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX
GEHRING
336 
WHUS73 KMKX 041526
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 AM CST FRI FEB 4 2011

...BRISK AND GUSTY SOUTHWEST WINDS THROUGH THIS EVENING...

.A TIGHT PRESSURE GRADIENT WILL PREVAIL BETWEEN STRONG HIGH
PRESSURE OVER THE SOUTHEAST UNITED STATES...AND LOW PRESSURE
MOVING ACROSS ONTARIO CANADA. BRISK SOUTHWEST WINDS WILL
PREVAIL...WITH HIGH WAVES TOWARD OPEN WATER.

LMZ643>646-042330-
/O.CON.KMKX.SC.Y.0010.000000T0000Z-110205T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
926 AM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: SOUTHWEST WINDS 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 3 FEET...BUT HIGHER TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
189 
WHUS73 KMKX 042127
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
327 PM CST FRI FEB 4 2011

...GUSTY SOUTHWEST WINDS INTO THIS EVENING...

.A TIGHT PRESSURE GRADIENT WILL SLOWLY RELAX BETWEEN STRONG HIGH
PRESSURE OVER THE SOUTHEAST UNITED STATES...AND LOW PRESSURE
MOVING ACROSS ONTARIO CANADA. GUSTY SOUTHWEST WINDS WILL
PREVAIL INTO THE EVENING.

LMZ643>646-050300-
/O.EXT.KMKX.SC.Y.0010.000000T0000Z-110205T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
327 PM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: SOUTHWEST WINDS 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 2 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED
MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD
AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WOOD
WWW.WEATHER.GOV/MKX
673 
WHUS73 KMKX 050252
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 PM CST FRI FEB 4 2011

...GUSTY SOUTHWEST WINDS INTO THE OVERNIGHT...

.A TIGHT PRESSURE GRADIENT WILL SLOWLY RELAX BETWEEN STRONG HIGH
PRESSURE OVER THE SOUTHEAST UNITED STATES...AND LOW PRESSURE
MOVING ACROSS ONTARIO CANADA. GUSTY SOUTHWEST WINDS WILL PREVAIL
INTO THE OVERNIGHT HOURS.

LMZ643>646-050900-
/O.EXT.KMKX.SC.Y.0010.000000T0000Z-110205T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
852 PM CST FRI FEB 4 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM CST
SATURDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 20 KNOTS...WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 3 FEET IN ICE FREE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
548 
WHUS73 KMKX 050856
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 AM CST SAT FEB 5 2011

...WEST WINDS DIMINISHING...

.WINDS WILL CONTINUE TO DIMINISH AS WEAK HIGH PRESSURE BUILDS
ACROSS LAKE MICHIGAN THIS MORNING FOLLOWED BY WEAK LOW PRESSURE
THIS AFTERNOON. 

LMZ643>646-051000-
/O.EXP.KMKX.SC.Y.0010.000000T0000Z-110205T0900Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
256 AM CST SAT FEB 5 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS
MORNING. 

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 2:09 PM CST, 6 hours 57 minutes earlier.

Area forecast discussion, Feb 2, 2:09 PM CST, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
209 PM CST WED FEB 2 2011

TONIGHT- CONFIDENCE...MEDIUM TO HIGH

MAIN CONCERN WILL BE THE DEVELOPING BITTER COLD WIND CHILLS. THE
BLIZZARD LOW CONTINUES TO PULL AWAY. HIGH PRESSURE DROPPING SOUTH
FROM THE DAKOTAS WILL LEAD TO FLAT RIDGING ACROSS THE AREA. NOT
EXPECTING WINDS TO COMPLETELY CALM OUT IN THIS REGIME. NAM SOUNDINGS
STILL SHOWING 8 KNOTS MIXING DOWN DEPSITE STRONG INVERSION
SIGNATURE. SHOWING WIND CHILLS DROPPING TO CRITERIA LEVELS LATER
THIS EVENING...ESPECIALLY IN THE WESTERN CWA...WITH COLDER WIND
CHILLS IN THE EASTERN CWA A BIT LATER THAN THAT. WILL START A WIND
CHILL ADVISORY AT 11 PM CWA WIDE AND CONTINUE FOR THE NIGHT.

THURSDAY- CONFIDENCE...MEDIUM TO HIGH
EARLY CONCERN WILL BE THE BITTER WIND CHILLS. ADVISORY WILL CONTINUE
THROUGH 10 AM. WITH THE FRESH SNOW COVER EXPECT TEMPERATURE
MODIFICATION TO BE SLOW. OTHERWISE BROAD 850 MILLIBAR TROUGH WITH
ACCOMPANYING WARM AIR ADVECTION. FAIRLY TIGHT SURFACE GRADIENT
EXPECTED BETWEEN SPRAWLING HIGH PRESSURE IN THE MID MISSISSIPPI/OHIO
VALLEYS AND LOW PRESSURE CRUISING ACROSS CANADA. COLUMN IS DRY SO
EXPECTING PLENTY OF SUNSHINE WITH GUSTY SOUTHWEST WINDS DEVELOPING.

.THURSDAY NIGHT INTO NEXT WEEK...FORECAST CONFIDENCE IS MEDIUM.

THIS PERIOD CAN BE SUMMED UP PRETTY QUICKLY. IT IS CHARACTERISED
BY A NOISEY AND FAST NORTHWEST FLOW WITH NUMEROUS SHORT WAVES
TRACKING THROUGH THE GREAT LAKES. MOISTURE IS LIMITED OVERALL BUT
SHOULD BE ENOUGH TO GENERATE SOME LIGHT SNOW FROM TIME TO TIME. NO
MAJOR ACCUMULATIONS. THERE APPEARS TO BE TWO MAIN LIGHT SNOW
EVENTS. ONE IS ON SATURDAY AND THE OTHER WOULD BE SUNDAY NIGHT
INTO MONDAY.  BOTH COULD DROP AN INCH OR TWO OF ACCUMULATION.

A COLD BLAST WILL PROBABLY FOLLOW THE LOW EXITING ON
MONDAY...BRINGING BITTER TEMPERATURES BY TUESDAY MORNING.

&&

.AVIATION...LINGERING CIRRUS/ALTOCUMULUS EXPECTED TO GIVE WAY TO
GRADUAL CLEARING SKIES AS THE NIGHT WEARS ALONG. WINDS WILL DIMINISH
A BIT AS STORM SYSTEM PULLS EVEN FURTHER AWAY AND FLAT RIDGE OF HIGH
PRESSURE COMING ACROSS. SOUTHWEST WIND REGIME PICKS UP THURSDAY AS
GRADIENT TIGHTENS UP A BIT BETWEEN CANADIAN LOW PRESSURE AND HIGH
PRESSURE RIDGE SPRAWLING TO OUR SOUTH.

&&

.MARINE...TIGHT GRADIENT EXPECTED TO PERSIST INTO THE EVENING HOURS
BETWEEN THE DEPARTED LOW PRESSURE CENTER AND HIGH PRESSURE RIDGE
AXIS IN THE PLAINS. AS WEAK HIGH PRESSURE RIDGE COMES ACROSS TONIGHT
AND LOW PRESSURE PULLS EVEN FURTHER AWAY...EXPECT WINDS TO DROP OFF
BELOW ADVISORY LEVELS THIS EVENING. WILL LEAVE THE 3Z EXPIRATION
TIME INTACT.

WILL LIKELY NEED ANOTHER SMALL CRAFT THURSDAY. GRADIENT WILL TIGHTEN
UP BETWEEN THE HIGH TO THE SOUTH AND LOW PRESSURE CRUISING ACROSS
CANADA.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM 11 PM THIS EVENING TO 10 AM CST
     THURSDAY FOR WIZ046-047-051-052-056>060-062>072.

LM...SMALL CRAFT ADVISORY UNTIL 9 PM CST THIS EVENING FOR
     LMZ643>646.

&&

SHORT/LONG TERM...DAVIS
VERY SHORT TERM/AVIATION/MARINE...COLLAR
Hazardous weather outlook, Feb 2, 2:25 PM CST, 6 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
225 PM CST WED FEB 2 2011

WIZ046-047-051-052-056>060-062>072-031115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
225 PM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT STARTING AT 11 PM THIS EVENING.
VERY COLD TEMPERATURES AND BRISK WEST TO NORTHWEST WINDS WILL
PRODUCE DANGEROUS WIND CHILL TEMPERATURES OF 20 BELOW TO 30 BELOW
ZERO LATE TONIGHT AND THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE WIND CHILL ADVISORY WILL CONTINUE UNTIL 10 AM THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-031115-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
225 PM CST WED FEB 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 9 PM THIS EVENING DUE TO
CONTINUED BRISK NORTHWEST WINDS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BRISK SOUTHWESTER WINDS WILL LIKELY REQUIRE A SMALL CRAFT ADVISORY
THURSDAY AFTERNOON THROUGH FRIDAY NIGHT.

DAVIS

WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Feb 2, 4:45 PM CST, 4 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
445 PM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY SNOW       3 W BEAVER DAM          43.46N 88.90W
02/02/2011  M16.7 INCH       DODGE              WI   TRAINED SPOTTER

            SNOW TOTAL FOR 48 HOUR PERIOD...FEB 1 AND FEB 2

0415 PM     HEAVY SNOW       MIDDLETON               43.10N 89.51W
02/02/2011  M20.5 INCH       DANE               WI   TRAINED SPOTTER

            SNOW TOTAL FROM SUNDAY-WEDNESDAY. 14.5 INCHES TOTAL SNOW
            BETWEEN 330 PM 2/1 AND 800 AM 2/2

&&

SEARS
Local storm report, Feb 2, 6:34 PM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
634 PM CST WED FEB 02 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     BLIZZARD         MOUNT HOREB             43.01N 89.73W
02/02/2011                   DANE               WI   TRAINED SPOTTER

            SNOW DRIFTS 5-8 FT.

&&

SEARS

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.